# SDR SWAA2013110521855

- Difficulty date: October 17, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 35,937 hours, 20,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 1 WINDOW OTBD SIDE FRAME CRACKED AT UPPER CORNER.  REPAIRED FRAME IAW SWA EA.
